# SDR SIMA981391

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22051201
- Condition: Failed
- Location: Left
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: H, O

## Discrepancy

DFW - FLT 3544 - INBOUND FROM HOU TO DFW, THE CREW REPORTED A LEFT BLEED FAULT AT 125 KTS IN LANDING CONFIGURATION.  UPON TOUCHDOWN, THE AIRCRAFT WAS TAXIING WHEN SMOKE STARTED TO FLOW INTO THE COCKPIT.  THE CREW SHUT DOWN THE AIRCRAFT AND EVACUATED THE PAX ONBOARD.  RAI'D THE ACM AND HEAT EXCHANGER ON THE NR 1 SIDE.  A/R RETURNED TO SERVICE.  (M)
